Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Fat legs, red ulcers, severe pain, high temperatures, sensitivity. Please guide.

85 year-old woman has appeared very fat legs in the last resort, such as red ulcers associated within these areas injected with red circles in the bottom of the legs especially are suffering from the loin to the bottom of the legs severe pain high temperatures has a sensitivity of a righteous as well as shortly before hit...
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, TabarKrasim,
Thanks for query,
First rule out diabetes as diabetec leg is common complication of diabetes.
If there is no diabetes then this might be infection due to low circulation or due to Varicose vein.
Go for antibiotic and anti inflammatory medicines.
Clean the wound with antiseptic lotion and dress with antibiotic cream.
It is better to be done by a doctor.
Ok and bye.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor